# SDR CALA2013081490437

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,112 hours, 22,759 cycles
- Engine: Pwa PW2040
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: No Test
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST BAD ON APU TEST 1 ONLY.  TEST 2 FOR APU TESTS CORRECTLY. ONLY TEST 1 FOR THE APU DOES NOT TEST.  TEST 1 IS SUPPOSE TO WORK IAW AMM.
